Upper bounds for an Iwasawa invariant
Compositio Mathematica, Tome 39 (1979) no. 1, p. 3-10
@article{CM_1979__39_1_3_0,
     author = {Gerth, III, Frank},
     title = {Upper bounds for an Iwasawa invariant},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {39},
     number = {1},
     year = {1979},
     pages = {3-10},
     zbl = {0406.12005},
     mrnumber = {538999},
     language = {en},
     url = {http://www.numdam.org/item/CM_1979__39_1_3_0}
}
Gerth, III, Frank. Upper bounds for an Iwasawa invariant. Compositio Mathematica, Tome 39 (1979) no. 1, pp. 3-10. http://www.numdam.org/item/CM_1979__39_1_3_0/

[1] B. Ferrero: Iwasawa invariants of abelian number fields. Dissertation, Princeton University, 1975.

[2] F. Gerth, Structure of l-class groups of certain number fields and Zl-extensions, Mathematika 24 (1977) 16-33. | MR 450232 | Zbl 0379.12005

[3] R. Greenberg: The Iwasawa invariants of Γ-extensions of a fixed number field, Amer. J. Math., 95 (1973) 204-214. | Zbl 0268.12005

[4] K. Iwasawa: On Zl-extensions of algebraic number fields, Ann. Math., 98 (1973), 246-326. | MR 349627 | Zbl 0285.12008

[5] H. Yokoi: on the class number of a relatively cyclic number field, Nagoya Math. J., 29 (1967), 31-44. | MR 207681 | Zbl 0166.05803